# SDR 06FDEA03677

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 48,407 hours, 29,339 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

ON CLIMB-OUT, AMBER LE FLAP LIGHT AT FLAPS 2.  POSITION TEST SHOWED GREEN ON SOME SLATS AND FLAPS BUT NO AMBER.  COMPLIED WITH QRH.  ON POST FLIGHT, VERIFIED WITH CREW THAT THE NR 1 O/B SLAT WAS STAYING SOLID GREEN ON   POSTION TEST.  REMOVED AND REPLACED NR 1 O/B SLAT EXTEND SWITCH AND  OPS TESTED REF M/M 27-82-001-4, SYSTEM CKS GOOD.   A/C OK FOR SERVICE.
